# SDR CA960916001

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 501D13D
- Condition: Sheared
- Location: Exhaust
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, ZONE #1 FIRE WARNING ON #1 ENGINE ILLUMINATED, ENGINE SHUT DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT. INVESTIGATION FOUND TAILPIPE CLAMP BROKEN.
